Zero-sum stochastic games with partial information

Ghosh, M. K. ; McDonald, D. ; Sinha, S. (2004) Zero-sum stochastic games with partial information Journal of Optimization Theory and Applications, 121 (1). pp. 99-118. ISSN 0022-3239

Full text not available from this repository.

Official URL:

Related URL:


We study a zero-sum stochastic game on a Borel state space where the state of the game is not known to the players. Both players take their decisions based on an observation process. We transform this into an equivalent problem with complete information. Then, we establish the existence of a value and optimal strategies for both players.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Stochastic Games; Partial Information; Value; Optimal Strategies
ID Code:11963
Deposited On:10 Nov 2010 06:42
Last Modified:02 Jun 2011 07:39

Repository Staff Only: item control page